MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH REACTION CUVETTE SEGMENT; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH REACTION CUVETTE SEGMENT; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported quality control (qc) imprecision for the salicylate (sal) assay on the atellica ch 930 analyzer.The customer stated that no patient samples were reported while the quality control (qc) was out of range.No patient results were impacted or reported.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with the observed imprecision.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report quality control (qc) imprecision for the salicylate (sal) assay on the atellica ch 930 analyzer.Siemens healthineers has confirmed there is a potential for imprecision with the atellica ch salicylate (sal) assay due to optical sensitivity when using a subset of lots of atellica ch reaction ring cuvette segments on some atellica ch analyzers.Us customers were notified of this behavior through an urgent medical device correction (umdc, letters achc25-01.A.Us and achc25-01.B.Us) and ous customers were informed through an urgent field safety notice (ufsn, letters achc25-01.A.Ous and achc25-01.B.Ous) titled ¿atellica ch reaction ring cuvette segments may cause imprecision on seven (7) assays¿.The communication was directed to all customers who received the impacted lots of atellica ch reaction ring cuvette segments informing them of the issue and providing instructions customers must follow.Note: for section d4, the customer did not provide the lot number that was used at the time of the event.The udi number is unknown.Therefore, the gtin was provided.

Brand Name
ATELLICA CH REACTION CUVETTE SEGMENT
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
NYPRO, INC.
101 union street
registration # 3010665957
clinton MA 01510
Manufacturer Contact
eiman sulieman
511 benedict ave.
tarrytown, NY 10591
7372808688
MDR Report Key20586379
Report Number2432235-2024-00278
Device Sequence Number8787577
Product Code JJE
UDI-Device Identifier00630414596143
UDI-Public00630414596143
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11099326
Device Lot NumberREFH10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-10/23/2024-004-C
Patient Sequence Number1
Patient SexUnknown